# SDR FDEA201008062863

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON UPPER SPAR AT THE AFT BULKHEAD HAS (4 EA) BOLTS SPINNING (NR 5,6,7 & 9) GOING INBD TO OTBD.   R & R 1 EA FASTENER AT ACCESSIBLE LOCATION IAW DWG AUB 7025,   REV "AZ".  R & R NUTS AT 3 EA TRAPPED FASTENERS IAW EA 8-5450-136697.
